# SDR SWIA202157595

- Difficulty date: March 31, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 37,287 hours, 26,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 565-693
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 T-CAP CORRODED NEEDS TO BE REPLACED FROM FS565.00 THRU FS693.00.      (C-CHECK RO 4/20/2021)    REMOVED AND REPLACED LBL 9 FLOOR BEAM T-CAP FROM FS-565.00 THRU FS-693.00 IAW CRJ-700 REO-670-53-31-631,SRM53-00-41-201-001-A01,NDTM-51-20-006-250,AMM-26-17-01,AMM-26-10-00,SRM-51-25-16-001-A01.
